# SDR 96UAL900864

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618UA
- Make and model: Boeing 767222
- Aircraft serial: 21878
- Engine: Pwa JT9D7R4D
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Malfunctioned
- Location: Cockpit
- Component: Cox & Compan, 28311
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO ORD DUE TO AN ELECTRICAL ODOR IN THE COCKPIT.  *S/D*  THE FIRST OFFICER'S SHOULDER HEATER OVERHEATED.  THE HEATER WAS REPLACED, OPERATIONS CHECK NORMAL.
